A 49-year-old male asked:
Disclaimer

I had allergy today , was it due to any of my medicine ?

1 doctor answer
Dr. Powlin Manuel
50 years experience in Allergy and Immunology
Could be!: Without understanding the circumstances and the type of reaction, it is impossible to answer the question. If you started the new medicine, and experienced a reaction, it could be due to allergy to the medication.
Answered on Jun 12, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. James Ferguson
45 years experience in Pediatrics
Relax: If it helps an herbal tea, chamomile or other product may help you relax. If the anesthesia people think your cold/congestion or whatever is a problem ... Read More
1
1 thank
A 15-year-old male asked:
Dr. Bennett Machanic
51 years experience in Neurology
Contact pediatrician: We have multiple terrific pediatricians onsite, so, make a Concierge appointment and see if you can get help and consultation.
A 42-year-old female asked:
Dr. Corey Clay
9 years experience in Allergy and Immunology
Maybe not allergy?: Uncontrolled thyroid disease can cause severe skin symptoms and swelling. Is there a reason you are concerned about allergy? Recommend letting your ... Read More
A 27-year-old female asked:
Dr. Thomas Josa
38 years experience in Allergy and Immunology
Food allergy?: Write out a food diary of what you had to eat and any common ingredients. Look first at fish/sea foods, nuts, then seeds, milk, eggs, wheat and soy. ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month